MathSciNet Relay Station
MathSciNet bibliographic data
MR1182504 26B35 (26B10 58C20 73C50)
Martio, O.; Ziemer, William P. Lusin's condition (N) and mappings with nonnegative Jacobians. Michigan Math. J. 39 (1992), no. 3, 495–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement